# SDR 2003FA0000858

- Difficulty date: January 7, 2003
- Submitted: August 21, 2003
- Operation: General aviation
- Aircraft: N2088K
- Make and model: Piper PA-44-180
- Aircraft serial: 447995175
- Engine: Lyc O360*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Part number: NAS464P427
- Condition: Broken
- Location: Nlg Drag Link
- Part time: 5,942 hours
- Component: Drag Link
- Component part number: 8628003
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON TOUCH DOWN OF THE NOSE GEAR DURING LANDING THE NOSE GEAR COLLAPSED RESULTING IN DAMAGE TO THE NOSE OF THE AIRCRAFT, BOTH ENGINES AND BOTH PROPELLERS.  AFTER EXAMINATION OF THE NOSE GEAR IT WAS NOTED THAT THE CENTER DRAG LINK BOLT WAS SHEARED IN THE CENTER AND THE DOWN LOCK HOOK WAS BROKEN IN HALF.  NOSE LANDING GEAR DOWN LOCK BUSHING REPLACEMENT.
